# SDR DALA2019011500338

- Difficulty date: January 14, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 80,418 hours, 21,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 FUSELAGE EXTERIOR SKIN IS BULGED WITH STRESSED RIVET IN AREA. FS 445 AT STRINGER 23L. CORRECTIVE ACTION: REF: WO, N/R 044 AND N/R 156. C/W ERA 574429-14 REV ORG FOR SKIN REPAIR AND STRINGER SPLICE AT STA: 445, STR: 23L. (0903467)
